MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER
Model Number 9765
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that her blood glucose readings were not being stored in the memory of a contour next one meter.No adverse event was alleged.The customer refused to provide further information and therefore, meter is not expected to be returned for evaluation.

Brand Name
CONTOUR NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key8296135
Report Number1810909-2019-00056
Device Sequence Number1946975
Product Code NBW
UDI-Device Identifier00301939765016
UDI-Public00301939765016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9765
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1